I'm struggling to lose weight despite only having 1300 calories a day, attending the gym 3 times a week and taking Orilstat for obesity. I read somewhere that I should take Multi-Vitamins while taking Orilstat. Any tips to losing weight would be much appreciated (aswel as answering my question). Thanks :)
Taking multivitamins should not cause you to gain or lose weight.
You seem to be doing everything right. How long have you been taking orlistat for. If orlistat doesn't help with the weight loss then you should think about changing to another medicine that may assist with weight loss better.
What is your body weight and your height? Sounds to be like you are eating too little. I used to compete in bodybuilding for 5 years, and when I was on a diet to lose weight I had to adjust the diet all the time. Sometimes I wasn't eating enough for my body to burn fat, because it goes into a kind of "saving mode" or how I should say it in english. I have helped bikini girls get into shape and I have never had a girl on anything less than 1500 calories a day. If you wonder about anything at all just send me a message, and I can almost guarantee I can answer it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2013 • 1 answer
Posted 20 Dec 2013 • 1 answer
Posted 2 Aug 2015 • 0 answers
My son is freaking out saying Humira will make me gain weight. I was on it years ago and felt I lost
Posted 1 Aug 2016 • 0 answers
Posted 25 Apr 2017 • 0 answers